Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Fissured Tongue - Sensitive to spicy food
    avatar
    fbg1951 posted:
    I developed severe dry mouth from medications that led to fissured tongue (red cracks in top) that is hyper-sensitive to spicy food, particularly hot spices (pepper, curry, cumin, etc.).

    I changed the meds, and dry mouth went away, but the fissures remain and so does the hypersensitivity.

    Has anyone had this problem? Fissured tongue info says it's not a problem, so it does not discuss treatment. But it is a problem for me..
    Reply
     
    avatar
    plazadental responded:
    Having fissured in tongue can be cause of concern. It is really sensitivity to spicy and hot food is and can be linked to Psoriasis. Though there are no known cures you can use of Zinc and B- Complex may help.


    Helpful Tips

    sinus trouble in my teeth
    need info on sinus that have gotten into my teeth i went to the dentist this week and my dentist told me about this and i have never heard ... More
    Was this Helpful?
    9 of 19 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Kaufman's website